MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFCSIG INS TRL STABL 8MM SZ2.5; KNEE INSTRUMENT : TIBIAL TRIALS

DEPUY ORTHOPAEDICS INC US PFCSIG INS TRL STABL 8MM SZ2.5; KNEE INSTRUMENT : TIBIAL TRIALS
Model Number 96-1430
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2020 via tka for the patient's right knee joint.It was reported during the surgery, when the surgeon removed the tibial insert trial with elevator, the trial broke.The surgery was completed with another device without any surgical delay.The surgeon checked no fragment in the body.The surgeon commented that he tried to remove the trial forcibly, so the trial broke.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this reported event was not returned.Visual examination of the provided photograph confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re\2010opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
PFCSIG INS TRL STABL 8MM SZ2.5
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10940997
Report Number1818910-2020-26069
Device Sequence Number14535423
Product Code HWT
UDI-Device Identifier10603295238232
UDI-Public10603295238232
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-1430
Device Catalogue Number961430
Device Lot Number9573383
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date12/03/2020
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1